# SDR FDEA201012134648

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 64,886 hours, 15,495 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L205381
- Part serial: 16C952
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT DAMAGED AT DOOR L1 DROP CEILING.  R & R LT DOOR HANDLE EMERGENCY LIGHT  ASSY AND OPS CHECK CARRIED OUT IAW MM 33-52-02-2,  REV 66.0.  SATIFACTORY.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION.
